# SDR 97ZZZX2781

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Loose
- Location: Throttle Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE BODY LOOSE AT PARTING SURFACE TO FUEL BOWL DUE TO LOOSENING OF LOCKING TABS ' NOT THE RETAINING BOLTS'.  SUBMITTER RECOMMENDS SAFETY WIRE IN PLACE OF TABS.  THIRD INCIDENT NOTED WITH LOCKING TABS.
